Publication: Solution properties of some classes of operator equations in hilbert spaces
dc.contributor.author | Phakdi Charoensawan | en_US |
dc.contributor.author | Vu Quoc Phong | en_US |
dc.contributor.author | Nguyen Van Sanh | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.contributor.other | Ohio University | en_US |
dc.date.accessioned | 2018-09-24T09:12:39Z | |
dc.date.available | 2018-09-24T09:12:39Z | |
dc.date.issued | 2010-06-01 | en_US |
dc.description.abstract | We study properties of solutions of the operator equation ℒu = f, u, f ⋯ H,(*), where ℒ a closable linear operator on a Hilbert space H, such that there exists a self-adjoint operator D on H, with the resolution of identity E(·), which commutes with ℒ. We are interested in the question of regular admissibility of the subspace H(Λ): =E(Λ )H, i.e. when for every f ⋯ H(Λ) there exists a unique (mild) solution u in H (Λ) of this equation. We introduce the notion of equation spectrum Σ associated with Eq. (*), and prove that if Λ ⊂ is a compact subset such that Λ ∩ Σ = ∅, then H (Λ) is regularly admissible. If Λ ⊂ is an arbitrary Borel subset such that Λ ∩ Σ = ∅, then, in general, H(Λ) needs not be regularly admissible, but we derive necessary and sufficient conditions, in terms of some inequalities, for the regular admissibility of H(Λ). Our results are generalizations of the well-known spectral mapping theorem of Gearhart-Herbst-Howland-Prüss [4], [5], [6], [9], as well as of the recent results of Cioranescu-Lizama [3], Schüler [10] and Vu [11], [12]. © 2010 World Scientific Publishing Company. | en_US |
dc.identifier.citation | Asian-European Journal of Mathematics. Vol.3, No.2 (2010), 263-273 | en_US |
dc.identifier.doi | 10.1142/S1793557110000180 | en_US |
dc.identifier.issn | 17937183 | en_US |
dc.identifier.issn | 17935571 | en_US |
dc.identifier.other | 2-s2.0-84857543343 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/29330 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84857543343&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Solution properties of some classes of operator equations in hilbert spaces | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84857543343&origin=inward | en_US |